Translator Disclaimer
15 July 2012 The inverse sieve problem in high dimensions
Miguel N. Walsh
Duke Math. J. 161(10): 2001-2022 (15 July 2012). DOI: 10.1215/00127094-1645788

Abstract

We show that if a big set of integer points S[0,N]d, d>1, occupies few residue classes mod p for many primes p, then it must essentially lie in the solution set of some polynomial equation of low degree. This answers a question of Helfgott and Venkatesh.

Citation

Download Citation

Miguel N. Walsh. "The inverse sieve problem in high dimensions." Duke Math. J. 161 (10) 2001 - 2022, 15 July 2012. https://doi.org/10.1215/00127094-1645788

Information

Published: 15 July 2012
First available in Project Euclid: 27 June 2012

zbMATH: 1357.11090
MathSciNet: MR2954623
Digital Object Identifier: 10.1215/00127094-1645788

Subjects:
Primary: 11N35
Secondary: 11B30, 11N69

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 10 • 15 July 2012
Back to Top